Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking birth control pills to regularize the periods after abortion. Having nightmares, mood swings, dizziness and headaches. Why?

I have my periods mostly the third week of the month ever since I got an abortion . They gave me birth control and its supposed to make me have my periods the fourth week. The first month I took it I got it the third week and now its month two and no period. I had unprotected sex and I missed my period. I sleep a lot some days and less somedays. At first I had a nightmare of a ghost haunting me woke up crying then the next night of my family killing me. Me and my boyfriend have been fighting. I think im getting mood swings I dont know. My boobs arent sore. I get very bad headaches . And I feel extremely dizzy most of my day. I took two pregnancy tests and they came out negative and I also cant see a doctor. What is your perspective on this?
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
OBGYN 's  Response
Mar 2016

Oral contraceptive pill has some side effects like irregular period or bleeding, headache/ migraine, nausea/ vomiting, breast tenderness, fatigue, irritability, decreased libido, weight gain & mood changes. These will overcome gradually until your body is adjusted with hormone.

However, I suggest to undergo one blood test for beta-hcg (most reliable) to exclude or confirm pregnancy. Take healthy diet, drink more water, avoid stress and need proper sleep.

Good luck.
Answered: Fri, 25 Jul 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor